# SDR 99ZZZX2966

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3UN
- Make and model: Mtsbsi MU2B36A
- Aircraft serial: 720SA
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Part time: 168 hours
- Component: Goodyear
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT ROTATION (110 KNOTS), PILOT FELT BAD VIBRATION.  PILOT RETURNED TO AIRPORT, FOUND THAT RIGHT HAND RECAP CAME OFF.  RECAP DONE BY HAWKINS AIRCRAFT TIRE COMPANY.  LANDINGS:  98.
